MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 1 TT WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1.2MM XBRAID TT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 1 TT WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1.2MM XBRAID TT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-312
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the fork on the inserter broke and remains in the patient.
 
Event or Problem Description
It was reported that the fork on the inserter broke and remains in the patient.
 
Additional Manufacturer Narrative
Alleged failure: good afternoon - i wanted to reach out with some issues we have been having with iconix anchors used in oklahoma city.We are using iconix 1tt in hip scope labral repair cases.Recently we have been seeing forks break off on the inserter and staying implanted in pilot holes, anchors not deploying (even in soft bone), and suture not sliding within the anchor sheeth after deployment.This is one of our largest volume doctors and we are in need of some answers (and possibly a pi#) to address these issues with him.I have attached below the lots and item number below.Additionally, i wanted to make you aware of an issue with flowport (smith & nephew) coming in the packaging disassembled.This happened today and i have attached the photo of the flowport and lot information.*this pi will be split out.Please see pi 2602454 for flowport complaint.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) use of excessive force, 2) movement of guide out of orientation to pilot hole, or 3) use of wrong drill.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
ICONIX 1 TT WITH INTELLIBRAID TECHNOLOGY, 1.4MM ANCHOR WITH 1.2MM XBRAID TT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11207556
Report Number0002936485-2021-00044
Device Sequence Number11797361
Product Code MBI
UDI-Device Identifier37613327176927
UDI-Public37613327176927
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K170098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-312
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2020
Initial Date Received by Manufacturer 12/23/2020
Supplement Date Received by Manufacturer12/23/2020
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;